RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 6(306), Pages 217–218 (Mi umn1150)  

This article is cited in 1 scientific paper (total in 2 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Minimal topologies on acting groups

Yu. M. Smirnov

M. V. Lomonosov Moscow State University

Full text: PDF file (243 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:6, 1308–1310

Bibliographic databases:

MSC: 54D35, 53C70
Accepted: 20.03.1995

Citation: Yu. M. Smirnov, “Minimal topologies on acting groups”, Uspekhi Mat. Nauk, 50:6(306) (1995), 217–218; Russian Math. Surveys, 50:6 (1995), 1308–1310

Citation in format AMSBIB
\Bibitem{Smi95}
\by Yu.~M.~Smirnov
\paper Minimal topologies on acting groups
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 6(306)
\pages 217--218
\mathnet{http://mi.mathnet.ru/umn1150}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1379107}
\zmath{https://zbmath.org/?q=an:0888.54040}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50.1308S}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 6
\pages 1308--1310
\crossref{https://doi.org/10.1070/RM1995v050n06ABEH002685}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UR75000030}


Linking options:
  • http://mi.mathnet.ru/eng/umn1150
  • http://mi.mathnet.ru/eng/umn/v50/i6/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, A. V. Zarelua, A. A. Mal'tsev, E. F. Mishchenko, E. A. Morozova, S. P. Novikov, V. I. Ponomarev, M. M. Postnikov, E. G. Sklyarenko, V. V. Fedorchuk, “Yurii Mikhailovich Smirnov (on his 80th birthday)”, Russian Math. Surveys, 57:2 (2002), 431–436  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. A. M. Sokolovskaya, “A Method for Constructing Semilattices of $G$-Compactifications”, Math. Notes, 82:6 (2007), 827–835  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:169
    Full text:74
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019